# SDR UIEA2022032300222

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 14,993 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE WEB OF STA 1480 BULKHEAD FRAME AT RBL 110 AND WL 150( REMOVE FASTENERS IAW SRM 51-40-02 REV 94. PERFORM WEB REPAIR IAW EI # T2022A53M-716 REV 1. COND CHK NORMAL AND JOB COMPLETED.  )
